# SDR DALA1315870683

- Difficulty date: May 17, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Mid Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAV PAN DOUBLER UPPER SURFACE IS CORRODED.  REMOVED FABRICATED AND INSTALLED IAW SRM 51-40-02.
